Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
purepersian786

Accutane question - please help!?!!

Recommended Posts

OK i have a couple of questions, u guys think u can help me out?!? please

thanks

Firstly, i wanna know, besides killing off the oil glands, does accutane help in destroying the P.acne bacteria?

i mean its all good stopping sebum production, but whats the point if u got acne bacteria sittin under ur skin!!?

im confused, can some1 clear that up 4 me?!?!

thanks ](*,)

Link to post
Share on other sites

yeah...accutane is not an antibiotic...so it does not fight the bacteria

that might be why most people get really bad acne when on accutane

then it goes away...for most people it comes back (not as bad as before)

it is not uncommon to hear about people going on the 'tane 2-3 times

Link to post
Share on other sites

Accutane acts by shrinking sebaceous glands in the skin.

The presence of excess sebum on the skin creates a favourable environment for P.acnes to proliferate and thus acne will flourish.Thus less sebum after accutane = no acne!!

Link to post
Share on other sites

OMG Accutane is amazing! I took it 5 years ago and it cleared my face up fast over a few months, after a few years my scars have gotten a lot better but I stil need to get ride of some.

Link to post
Share on other sites

how bad was ur acne/?

because to be honest my acne isnt SEVERE

its moderate, i get a lot of white heads, and those red spots that come up but have no head, they dont come up too much, just sort of on the surface of the skin

and recently iv been getting cysts sad.gif

maybe 1 every week or so sad.gif

and all this bacteria and white heads and spots are leaving my skin all red

so since i dont have SEVERE acne is accutane going to be less affective?

Link to post
Share on other sites

Just hope that after you finish your course you never have to go back on it again. I finished my Accutane course and I'm currently on Septra, a sulfur medication. If this doesn't work, I might have to go back on Accutane, which would be a nightmare.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×